# SDR CALA2021120802299

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 69,009 hours, 24,944 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Wheel Well
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 ENGINE HYD  LOW PRESSURE LT ON NUM2 ENGINE HYD PUMP OFF RER CHK LIST FILTERS, B RETURN FILTER, PTU PRESSURE FILTER. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN DUE HYDRAULIC PUMP FAILURE #2 ENGINE PERFORMED HYDRAULIC B PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. SYSTEM HYDRAULIC FLUSH PER AMM 29-11-00-170-801 UP TO STEP 7. C.3E. DRAINED B RESERVOIR, REPLACED B SYSTEM EDP CASE DRAIN FILTER, B EMDP CASE DRAIN FILTER, B BOTH PRESSURE MODULE REMOVED B EMDP ACOUSTIC FILTER . NO METAL PARTICLES FOUND. ACCOPLISHED UP TO STEP 7.C.(7). OF AMM 29-11-00-170-801. INSTALLED NEW ACOUSTIC FILTER. REF 29-11-27-400-801. PERFORMED HYDRAULIC SYSTEM A OR B FLUSHING. LEAK CHK AND CHKS OK.
